# SDR CA981125065

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Stuck
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT TAKEOFF ABORTED AT ROTATIONAL SPEED DUE TO GEAR SAFETY HOOK FLICKERING AND HORN SOUNDING.  UPON RETURN TO RAMP, IT WAS NOTED THE ELEVATOR STAB WAS OUT OF TRIM FOR TAKEOFF AND THE HORN STOPPED SOUNDING AS SOON AS THE POWER LEVERS WERE RETARDED.  PILOT CONFIRMED HE HAD THREE GREEN LIGHTS ON GEAR THE FULL TIME.  AT ROTATIONAL SPEED, THE SQUAT SWITCH WOULD HAVE BEEN AT ITS THRESHOLD FOR BEING MADE AND IT WOULD HAVE GONE AWAY ON SWITCH DISCONNECT.  PROBLEM ATTRIBUTED TO MOMENTARY STICKING OF SWITCH DURING ROLL-OUT.  SWITCH CLEANED AND SYSTEM CHECKED SERVICEABLE.
